Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What treatment do you suggest for my swollen feet as a reaction to using iv drugs on them ?

i shot heroin in both of my feet, now they are both very swollen, red, hot and tight, what is this and what should i do for it
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  555
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.This are signs of inflammation of veins and surrounding tissue due to improper injection and drug injected outside veins.This can lead to problems and progress further,please seek medical attention immediately.In mean time you can take analgesic to relive pain and swelling.bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The thing you should do immediately is to visit a hospital or a ER where you will get immediate medical attention.Swelling;heat;and the tightness are signs of inflammation and you have had wrong place to take the shot .Please visit ER or hospital for treatment immediately.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor